The nonlinear schrodinger equation for a many-dimensional system in an oscillator field

Research output: Contribution to journalArticle


The method of semi-classical asymptotics is applied to a many-dimensional nonlinear Schrodinger equation with an external anisotropic oscillator field. Solutions asymptotic in a small parameter Latin small letter h with stroke, Latin small letter h with stroke → 0, are constructed in the class of functions localized in the neighborhood of an unclosed parabolic surface associated with the phase curve that describes the evolution of the vertex of this surface. In the normal direction to the surface, the functions have the form of the one-soliton solution of a one-dimensional nonlinear Schrodinger equation. The asymptotic evolution operator is considered accurate to O(Latin small letter h with stroke 3/2), Latin small letter h with stroke → 0, in the specified class of solutions. The phenomenon of collapse is discussed.

Original languageEnglish
Pages (from-to)746-753
Number of pages8
JournalRussian Physics Journal
Issue number7
Publication statusPublished - 1 Jul 2005


ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this